# SDR A6WA202305118599

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 39,677 hours, 38,656 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430341
- Part serial: NSN
- Condition: Chafed
- Location: Lt Wing Te Flap
- Part time: 39,677 hours, 38,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FLAP IB FLAP HAS CHAFFING PN 601R14303-41 LH WING LEADING EDGE SKIN MID IB FLAP PN 601R14303-39 ****AIRCRAFT REMOVED FROM SERVICE********* LH WING INBOARD FLAP IB FLAP HAS CHAFFING PN 601R14303-41 LH WING LEADING EDGE SKIN MID IB FLAP PN 601R14303-39  BLENDED OUT 2 EA P1 AND P2 ON LE FLAP IB VANE SKIN IAW EA# AWAC-CRJ257-01979 AND EA# AWAC-CRJ257-01980. BLENDED CHAFF DAMAGES TO A SMOOTH CONTOUR. RESTORED SURFACE PROTECTIVE FINISH.  ALL WORK WITHIN LIMITS PERFORMED IAW EA#: AWAC-CRJ257-01979 REV IR AND EA#: AWAC-CRJ257-01980 REV IR DATED 4/12/2023. WORK PERFORMED UNDER AERSALE WORK ORDER 003870, CARD NO. 20061, TT: 39,677:48 TC:38,656.
